72K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

JOINT PAIN

11 REPLIES 11
Guest user
Not applicable

Re: JOINT PAIN

I have suffered from back pain with tamoxifen,have been taking tamoxifen for five months and pain started after two months but have been having acupuncture and massage for last six weeks which has really helped. Hot flushes which did not really bother me have also lessened as a result. I checked with bcn before having acupuncture and massage.

elaine_r
Member

Re: JOINT PAIN

Thanks for that will try them

Guest user
Not applicable

Re: JOINT PAIN

Hi Ladies
Have any of you suffered stiff back pain. I was fine for over 2 yrs and then the brand changed and stiff back kicks in. Reverted to the old brand but stiff back is still there#?

Have you experienced any of the above
sukes

Guest user
Not applicable

Re: JOINT PAIN

Holland and Barratt or online from Healthspan but as it is expensive you might want to see if it has helped anyone else first, I would not want you to spend your money needlessly....although I have just looked at Healthspan and they have a half price offer on for £4 for enough to give it a try.

elaine_r
Member

Re: JOINT PAIN

Where will i get rose hip from its worth a try has anyone else used this and how have they found it all information gratefully received

Guest user
Not applicable

Re: JOINT PAIN

I am halfway through my 5 years of Tamoxifen, the thing that has really helped me is Rose Hip. It is expensive but worth it to me as my fingers were very painful before.

elaine_r
Member

Re: JOINT PAIN

Thankyou ladies for all your advice will go a see gp next week i suppose id better get use to all these ache and pains im only 6 months in long way off 5yrs

Guest user
Not applicable

Re: JOINT PAIN

Hi elaine-r
I've been on Tamoxifen for five years. I'm just waiting for final visit to consultant to say I'm clear. I didn't know about SE until I came on Forum at Christmas. I thought pain in knees hands and toes was arthritis or as my Mum says "Old age and poverty". And memory loss early onset of Alzhimas!!!!!!
Recently had Medical Assessment for work. Doctor there said I won't believe how much better I'll feel when I come off it. My GP agrees.
I just can't wait to feel 54 instead of 74.
Chins up ladies
Chinook

marli
Member

Re: JOINT PAIN

Hi everyone - Have been taking Tamoxifen since April 2010 and I too have joint pain in hands, feet and knees. I blamed it on arthritis as this had been dx a couple of years ago but not in the knee that gives most trouble nor in my hand. Have done research online and followed advice given by on various threads and feet have improved a bit. Have acupuncture for knees and take ibuprofen. Had appt. with the ONC last week and asked if joint pain was a side effect of Tamoxifen as it is not listed. After a great deal of humming and ha-ing he admitted that it WAS a common SE. They really do not seem to care that this has a great impact on our everyday lives. Marli

Guest user
Not applicable

Re: JOINT PAIN

Hi Elaine
I've been on Tamoxifen since April 2010 and I'm starting to get quite severe joint pain, knees, hips, elbows and this morning I woke up at 5am with pain in my wrists! Can't really offer any advice but I've booked in to see my gp on Tuesday (although they haven't been much help with SE's so far) and I have a follow up on 28th so I'm planning on collaring my BC nurse afterwards to talk about it.
So sorry you're having a rough time too, will follow this thread with interest!
Barbara, I suffered shocking memory loss for the first few months. Names and dates meant absolutely nothing to me. One morning I couldn't even remember which was my mug at work despite using the same one for about ten years! It lasted for a few months but I'm happy to report that all is well now! : )
kate x

Guest user
Not applicable

Re: JOINT PAIN

Hello Elaine - started Tamoxifen last Nov. Have had various S/E's. First I noticed was pain in L elbow, then right, sometimes lower back pain and knees - never know where it will be, sometimes not at all! Talking to a young woman at a BCC event in London, there are days when she has trouble straightening her leg in the morning and she is a professional dancer.

Guess, if it's really bad you could ask Oncologist to change you from Tamoxifen to another drug. I'm more worried about memory-loss and scatter-brain - see another thread.

The cold weather doesn't help either!, Barbara

elaine_r
Member

JOINT PAIN

Ive been on tamoxifen for 6 months now im experiencing a lot of pain in my feet hands and knees they are so tender to touch has anybody else got these symptons and why is this